# SDR VIBR20150109002

- Difficulty date: September 5, 2014
- Submitted: January 9, 2015
- Operation: General aviation
- Aircraft: N395WB
- Make and model: Lear 45LEAR
- Aircraft serial: 45009
- Aircraft time: 4,484 hours, 3,693 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Clutch
- Condition: Malfunctioned
- Location: Elevator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELEVATOR DISCONNECT DOES NOT WORK CORRECTLY.  INSPECTION REVEALED THE DISCONNECT CLUTCH ASSY WAS NOT FULLY DISENGAGING AND THE TEETH WOULD MAKE CONTACT DURING OPERATION.
